# SDR DL757000716

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 39,278 hours, 19,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Component: Flapslat Elec U, 285N001132
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP RETRACTION EICAS MSG T/E FLAP ASSY APPEARED ALONG WITH A  T/E LIGHT.  FLAP INDICATOR SHOWED NORMAL INDICATION OF UP.  ACCOMPLISHED AN UNEVENTFUL NO FLAP LANDING.  ISOLATED FAULT TO NR 1 FSEU.  REPLACED SAME, OPS NORMAL.
